advertisement
Question
Posted by: Shorty | 2008/07/18

Mirena - probleem

Ek wil graag net iets opklaar. Na my baba se geboorte het ek gegaan vir die bogenoemde, maar daar is iets kleins wat my hinder, en dit is Maart tot en met Junie het ek glad nie maanstonde gekry nie, maar einde Junie toe begin ek weer maar dit was bruin. Ek het met my GP gepraat oor dit en hy het gese dit is net die afskeiding van die apparaat, wat in werking tree.

Ek wil weet sal ' n vrou se maanstonde minder word en dalk totaal en al stop? Of is daar groter fout as wat ek dink daaris

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

With the Mirena, it is common to have intermittent spotting. Some women's pariods stop altogether or are much lighter, but there is often spotting from time to time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: rebecca | 2008/07/18

I have it now for about 8 months and have had a slightly lighter period - every month. I guess that it affects everyone differently. I have also had the bruin afskeiding and view this as the spotting caused by the device.

Reply to rebecca
Posted by: RT | 2008/07/18

Ek het vir die eerste 2 maande ligte bruin afskuiding gehad en daarna niks. Ek het die mirena in vir amper 2 jaar nou en het tot vandag toe nog nie ' n normale period gehad nie so dit is normal

Reply to RT

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement